Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePolynomial invariants generation of programs.
Author(s) A.N. Maksimets
TypeArticle in Journal
AbstractA solution of the polynomial invariant generation problem for programs is presented. The
iteration upper approximation method which was successfully applied to free algebras is adopted for a
polynomial ring. The set of invariants is interpreted as an ideal over a polynomial ring. Solutions of the
relationship and intersection problems are proposed. An intersection of Gröbner bases is applied to solve
the intersection problem. The inverse obligatory is applied to solve the relationship problem.
KeywordsGröbner bases; polynomial invariant generation problem
ISSN1025-6415
LanguageRussian
JournalDopov. Nats. Akad. Nauk Ukr., Mat. Pryr. Tekh. Nauky
Volume2013
Number9
Pages44--50
PublisherNational Academy of Sciences of Ukraine - NAS Ukraine (Natsional
Year2013
Edition0
Translation No
Refereed No
Webmaster